# SDR QXEA2014061600489

- Difficulty date: May 28, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Seat Track
- Condition: Corroded
- Location: Nr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 CORRODED. REPLACED SEAT TRACK IAW  SRM 51-41-00 & SRM 51-40-07.
